MathSciNet Relay Station
MathSciNet bibliographic data
MR1423624 (99f:33024) 33D80 (05E05 20C99 33D45)
Macdonald, I. G. Affine Hecke algebras and orthogonal polynomials. Séminaire Bourbaki, Vol. 1994/95. Astérisque No. 237 (1996), Exp. No. 797, 4, 189–207.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement